Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Csordas A. — Integrable Limits of Dynamics in Trapped Bose-Condensates
Csordas A. — Integrable Limits of Dynamics in Trapped Bose-Condensates



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Integrable Limits of Dynamics in Trapped Bose-Condensates

Автор: Csordas A.

Аннотация:

Journal of Statistical Physics, Vol. 101, Nos. 12, 2000. p. 259-272.
The dynamics of quasiparticles in Bose condensates at zero temperature, confined in harmonic potentials, are studied using the Bogoliubov-theory. The Hamiltonian of the Bogoliubov-theory, appearing in the semiclassical limit is investigated in detail. The classical motion given by this Hamiltonian is generally chaotic already for axially symmetric traps. But, in certain parameter regions the motion becomes quasi-integrable. Integrable regions are studied classically, and the experimentally accessible low-energy region quantum mechanically.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2000

Количество страниц: 14

Добавлена в каталог: 06.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте